Kodai Mathematical Journal

Harnack inequality and regularity of $p$-Laplace equation on complete manifolds

Xi Zhang

Full-text: Open access

Article information

Kodai Math. J., Volume 23, Number 3 (2000), 326-344.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B65: Smoothness and regularity of solutions


Zhang, Xi. Harnack inequality and regularity of $p$-Laplace equation on complete manifolds. Kodai Math. J. 23 (2000), no. 3, 326--344. doi:10.2996/kmj/1138044262. https://projecteuclid.org/euclid.kmj/1138044262

Export citation


  • [1] P. Li, Lecture Notes on Geometric Analysis, Lecture Notes Series 6, Research Institute of Mathematics and Global Analysis Research Center, Seoul National University, (1993).
  • [2] M. RIGOLI, M. SALVATORI AND M. VIGNATI, A note on /?-subharmomc functions on Complet manifolds, Manuscpta Math., 99 (1997), 339-359.
  • [3] K. UHLENBECK, Requlaty of nonlineare elliptic systems, Acta. Math., 138 (1977), 219-240
  • [4] P. TOLKSDORFF, Every where regulaty for some quasi-linear systems with a lack of ellipticity, Ann. Mat. Pura Appl., 134 (1983), 241-266.
  • [5] L. SALOFF-COSTE, Uniformmly elliptic operators on Riemannian manifolds, J. Differentia Geom., 36 (1992), 417-450.